# SDR AU960318

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 6220 · Main Rotor Head
- Part: Spindle
- Part number: 412010190103
- Condition: Failed
- Location: Main Rotor Head
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR HEAD SPINDLE ASSEMBLY ELASTOMERIC DAMPER BEARING  SHEARED
